# SDR SWAA2021091416313

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED FWD LOWER EMERGENCY LIGHT HAS INOPERATIVE BULB. ; / [01] RELAMPED FED FWD LOWER EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-01-960-801.; [02] VERIFIED RELAMPED FED FWD LOWER EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-01-960-801; [03] VERIFIED CORRECTIVE ACTIONS 1; 2.
